Stochastic responses of the stable period-p orbits in one-dimensional noisy map systems

Tian Nan Wang, Rue-Ron Hsu, Han-Tzong Su, Wei Fu Lin, Jyh Long Chern, Chia-Chu Chen

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We derive the correlation functions for the stochastic response of period-p orbits in a generic one-dimensional map system under the influence of weak external, additive white noise. Two approaches, a recurrence scheme and an integral method, are provided. Besides the supercycle, we recognise that the fluctuations in the elements of the period-p orbits are colored noise, which have a non-vanishing time correlation. The results also indicate that the stochastic responses will be stationary after a large number of period-p iterations. These analytical results are confirmed by numerical simulations.

Original languageEnglish
Pages (from-to)535-546
Number of pages12
JournalChinese Journal of Physics
Volume37
Issue number6
Publication statusPublished - 1999 Dec 1

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Stochastic responses of the stable period-p orbits in one-dimensional noisy map systems'. Together they form a unique fingerprint.

Cite this